# SDR SWI2025F00535

- Difficulty date: February 10, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 40,869 hours, 27,176 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Landing
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR SURROUND SEAL LAND/ STRIKER IS CHAFED AROUND ITS PERIMETER. HN00220273  (C-CHECK RO 04/26/2025)REPAIRED CHAFING ON AVIONICS BAY DOOR SURROUND SEAL LAND REF REO 690-53-21-032 REV -- DATED 2008/03/07, COMPLIED WITH 51-900-1002-SKY
